# SDR C2XA08IA138

- Difficulty date: June 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 15,254 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DGO - FLIGHT 2036,  DURING CLIMB OUT THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS, AND THE LANDING GEAR WOULD NOT RETRACT.  THE ACFT RETURNED TO DGO WEHRE IT LANDED WITHOUT INCIDENT.  THE ACFT WAS FERRIED TO IAH WHERE MAINTENANCE INSPECTED THE ACFT, AND REMOVED AND REPLACED THE NLG WEIGHT ON WHEELS PROXIMITY SENSOR.  OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
